0 Citations
0 Reads
A note "On ss-quasinormal or weakly s-permutably embedded subgroups of finite groups"
Li Changwen
Zhang Xuemei
Monatshefte fur Mathematik, 2017, 183(1): 159-163.
Summary
We point out some gaps in the paper (Monatsh Math doi:10.1007/s00605-016-0877-1,2016) by Kong and Guo, and give new brief proofs of the main results.
Keywords
ss-Quasinormal; Weakly s-permutably embedded; p-Nilpotent; Saturated formation
Select Groups
Select Contacts
swap_vert Order by date
Order by date Order by name